# SDR R61A2021010200005

- Difficulty date: December 16, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 17062234003
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT ELEVATOR TIP RIB NEAR 1ST FASTENER.  REPLACED IAW SRM 51-42-01 & 51-43-04 WITH REPAIR, IAW SRM 55-20-02.
